# SDR SWAA2018072023624

- Difficulty date: July 2, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A3101
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW VAPOR BARRIER WEB CRACKED AT STA 663, LBL 15 TO LBL 54.  REPAIRED WEB PER SRM.
